Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 13, Number 6  


Convergence of a regularized Gauss–Newton method
H. Schwetlick
1371
The stable evaluation of a derivative in space $C(-\infty,\infty)$
V. V. Vasin
1383
Block modifications of the Aitken–Steffensen perturbation method
B. A. Bel'tyukov, S. S. Volokitin
1390
A modified method of successive approximations
A. B. Samokhin
1402
Parameters for the conformal transformation of symmetric doubly connected polygonal domains
V. V. Vecheslavov, N. I. Tolstobrova
1409
Computation of Hankel (Bessel) functions of complex index and argument by numerical integration of a schlafli contour integral
G. F. Remenec
1417
The rate of convergence of the block SOR method of solution of variational-difference schemes for elliptic equations of order $2m$ in arbitrary two-dimensional domain
G. P. Astrakhantsev, L. A. Rukhovets
1425
The breaking up of the domains in the solution of boundary value problems for Poisson's equation in regions of complicated form
È. Ĭ. Mateeva, B. V. Pal'tsev
1441
On the theory of three-person games
Yu. B. Germeier
1459
Approximation of two-person games with communication of information
D. Molodtsov, V. V. Fedorov
1469
On the theory of multistep games
V. A. Gurvich
1485
Integral games
V. G. Ramm
1501
A certain class of pursuit games
V. M. Gorlov
1511
An iterative algorithm for the solution of large-scale economic problems
V. Yu. Lebedev
1527
The solution of transport theory problems in spherical geometry
Yu. I. Ershov, S. B. Shikhov
1534
Numerical realization of an iterative method for boundary-layer equations
E. A. Kovach
1544
Calculation of the supersonic flow around conical bodies
M. Ya. Ivanov, A. N. Kraiko
1557
The numerical solution of Boltzmann's equation
E. F. Limar
1573

Scientific communications
Locating the eigenvalues of a matrix
I. M. Sobol', R. B. Statnikov, N. F. Ovchinnikova
1581
Some eigenvalue properties of five-diagonal matrices of a special form
D. S. Borisov
1583
The computation of the logarithmic derivative of associated Legendre functions
A. D. Lizarev
1588
The numerical solution of Abel's integral equation
E. L. Kosarev
1591
A remark on a class of regularizing algorithms
A. B. Bakushinskii
1596
Application of Chebyshev polynomials to the regularization of ill-posed and ill-conditioned equations in Hilbert space
M. K. Gavurin, V. M. Ryabov
1599
The problem of the rate of convergence in the method of simple iteration
V. N. Strakhov
1602
A direct method of solving Neumann problems for Poisson's equation
I. N. Molchanov, L. D. Nikolenko
1607
Necessary optimality conditions for problems with two groups of controls with bounded phase coordinates
G. K. Zakharov
1612
The accuracy of algorithms for calculating estimates for tables generated by monotonic boolean functions
V. I. Terenkov
1620

Scientific information
Remark on the paper “The problem of finding a sequential maximin”
V. V. Fedorov
1626
Computer organization and the System/370: H. Katzan, Jr. ix + 308 p. Van Nostrand Reinhold Co., New York, Cincinnati, Toronto, London, Melbourns, 1971. Book review
I. G. Nidekker
1626
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021